| Catalog Number |
1916G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What do you mean by "the stitches opened" ? did the suture knots untie in the post operative period? or did the suture knots untie in the intra operative period? was procedure completed successfully? and how? was there any medical or surgical intervention performed? confirm if any patient consequences / ae report as a result of the issue?.
Event or Problem Description
It was reported that the patient underwent a blephoplasty procedure and suture was used.It was reported that the stitches opened post operatively.There were no patient consequences reported.Additional information has been requested.